American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14.51) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jun-ichi Hano. On theta functions and Weil's generalized Poisson summation formula. . Trans. Amer. Math. Soc. 141 (1969) 195-210. MR 0249439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kimyong Kim. Deformations, related deformations and a universal subfamily . Trans. Amer. Math. Soc. 121 (1966) 505-515. MR 0199185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tomio Kubota. On the field extension by complex multiplication . Trans. Amer. Math. Soc. 118 (1965) 113-122. MR 0190144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William L. Hoyt. Embeddings of Picard varieties . Proc. Amer. Math. Soc. 15 (1964) 26-31. MR 0168563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard Bellman and R. Sherman Lehman. The reciprocity formula for multidimensional theta functions . Proc. Amer. Math. Soc. 12 (1961) 954-961. MR 0136775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1